# SDR SIMA983002

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AE
- Make and model: Saab 340B
- Aircraft serial: 340B180
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253720209
- Condition: Corroded
- Location: Bs 596-686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND SEAT TRACK AT BL 0, 18.3L, AND 18.3R AT FS 596-686 CORRODED.  CUT OUT 90 INCHES OF TRACK FOR 18.3R, FABRICATED AND INSTALLED AND EXTRUSION.  REMOVED AND REPLACED SEAT TRACKS AT BL 0 AND BL 18.3L.  AIRCRAFT RETURNED TO SERVICE. (M)
